BibTeX record journals/sLogica/Weber10

download as .bib file

@article{DBLP:journals/sLogica/Weber10,
  author    = {Zach Weber},
  title     = {Extensionality and Restriction in Naive Set Theory},
  journal   = {Studia Logica},
  volume    = {94},
  number    = {1},
  pages     = {87--104},
  year      = {2010},
  url       = {https://doi.org/10.1007/s11225-010-9225-y},
  doi       = {10.1007/s11225-010-9225-y},
  timestamp = {Sat, 20 May 2017 00:23:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/sLogica/Weber10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier